Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child have constipation problem. Gave eve-q syrup but now prescribing creamffin syrup. Which had side effects?

hi,my son is 2yr old. He is going through constipation problem for last 7 months. He passed hard stool sometimes with blood. He also don't sit down for stool b'coz now he is afraid of that. My pediatrician suggested me EVA-Q syrup. But the problem solved for few days only. Now many people suggest me to give creamffin syrup. i would like to know whether this syrup has got any side effects and i can give this syrup for a long time. plz advise me.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  1395
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

creamaffin syrup rarely have side effects for a short period of consumption but it is not recommanded to take it for a long time.

go to the root cause, your son is only 2 years old

so.... avoid regular eating of fast foods



kurkure and other bakery items.

increase fibrous food in his diet like green leafy vegetables, fruits,cereles etc

proper consumption of water is also important

you said that he has hard stools sometimes with blood, to avoid this u can do some home remedies like , give him makhkhan (freshly prepared at home) twice or thrice a day!!

soak 10-15 black currants with a cup of water at night and in the morning crush them in the soaked water with hand and ask child to drink the whole,

this will help to overcome the constipation problem(also it will increase appetite of child)

last but not least apply Jatayadi Ghrut (ayurvedic medicated ghee)at the anal ring every time he goes and comes from toilet.

all these measures will help to overcome above said problems!!

Wish a good health to your son!!
Answered: Thu, 2 May 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor